MathSciNet Relay Station
MathSciNet bibliographic data
MR240717 50.70
Narayana Rao, M. L.; Zemmer, J. L. A question of Foulser on $\lambda $-systems of characteristic two. Proc. Amer. Math. Soc. 21 1969 373–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement